# SDR AALA20101120MIA01

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 54,108 hours, 18,367 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: AAP3772501
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

MIA - TRAILING EDGE FLAP DISAGREE LIGHT CAME ON BEFORE FLAPS EVEN MOVED TO SELECTED POSITION OF 1.  SPEED WAS APPX 220KTS.  QRH PROCEDURE FOLLOWED AND FLAPS ELECTRICALLY EXTENDED TO 20.  EMERGENCY DECLARED LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT TRAILING EDGE FLAP TRANSMISSION INBOARD TORQUE LIMITER POPPED.  REPLACED TRANSMISSION.  SYSTEM GROUND CHECK NORMAL OPERATION.
